| Model Number |
BIO-COMP INTERFSCRW,FULL THD |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.One unpackaged ar-1380tc serial/batch number (b)(6) was received for investigation.Visual evaluation found that the full thread cannulated biocomposite interference screw, 8 x 28 mm, is broken into three pieces, and the screw head is completely damaged.The most likely cause for the reported failure can be attributed to environmental due to damage incurred during shipping.However, due to the device being unpackaged when returned, we are unable to confirm the reported event.
Event or Problem Description
On 10/20/2022, it was reported by an arthrex employee via email that an ar-1380tc full thread cannulated biocomposite interference screw broke.Another new product was used, and case was completed.Additional information received on 10/24/2022: this was discovered upon opening package prior to a procedure, the screw was found broken.Another ar-1380tc full thread cannulated biocomposite interference screw, from the same lot number was used to complete the case.